Print
Written by Ramon Orive Rodriguez   
Friday, 17 April 2009 18:13

 Ramón A. Orive Rodríguez

Catedrático de Universidad

Universidad de La Laguna
Departamento de Análisis Matemático

Avda. Astrofísico Francisco Sánchez s/n
La Laguna 38071 S/C Tenerife


Despacho:
13 (Edificio Central)
Teléfono:
+34 922319055
FAX:
+34 922319230
E-Mail:  This e-mail address is being protected from spambots. You need JavaScript enabled to view it
 Ramón Orive

   

    List of Publications 

  1. J. C. Santos León, R. Orive, D. Acosta, L. Acosta: "Variations on the Cubature Kalman Filter", preprint (submitted).
  2. R. Orive, A. Pejcev, M. Spalevic: "The error bounds of Gauss quadrature formulae for the modified weight functions of Chebyshev type", preprint math.NA/1809.10130v2.
  3. R. Orive, J. Sánchez Lara, F. Wielonsky: "Equilibrium problems in weakly admissible external fi elds created by pointwise charges", preprint math.CV/1805.01679v1.
  4. G. Milovanovic, R. Orive, M. Spalevic: "Quadratures with multiple nodes for Fourier-Chebyshev coefficients", IMA J. Numer. Anal.  https://doi.org/10.1093/imanum/drx067.
  5. D. Benko, D. Coroian, P. Dragnev, R. Orive: "Nash-equilibrium and minimax approximation: Estimating the probability of a biased coin", accepted in Elect. Trans. Numer. Anal. See preprint math.CV/1605.08271v3.
  6. R. Orive, J. Sánchez Lara: "On external fields created by fixed charges", J. Math. Anal. Appl. 464 (2018), 119-151..
  7. R. Orive, J. Sánchez Lara: "Equilibrium measures in the presence of certain rational external fields", J. Math. Anal. Appl. 431 (2015), 1224-1252.
  8. A. Martínez Finkelshtein, R. Orive, E. A. Rakhmanov: "Phase transitions and equilibrium measures in random matrix models", Comm. Math. Phys.  333 (2015), 1109–1173.  
  9. R. Cruz Barroso, C. Díaz Mendoza, R. Orive: "Multiple orthogonal polynomials on the unit circle. Normality and recurrence relations", J. Comp. Appl. Math. 284 (2015), 115-132.
  10. R. Cruz Barroso, C. Díaz Mendoza, R. Orive: "Orthogonal Laurent Polynomials. A new algebraic approach", J. Math. Anal. Appl. 408 (2013), 40-54. 
  11. C. Díaz Mendoza, R. Orive: "The Szegö curve and Laguerre polynomials with large negative parameters", J. Math. Anal. Appl. 379 (2011), 305-315.  
  12. R. Orive, Z. García: "On a class of equilibrium problems in the real axis", J. Comp. Appl. Math. 235 (2010), 1065-1076.  
  13. C. Díaz Mendoza, P. González Vera, M. Jiménez Paiz, R. Orive: "On certain symmetric strong distributions, two-point Padé Approximation and related Quadratures". Appl. Numer. Math. 59 (2009), 2002-2014.ju
  14. C. Díaz Mendoza, R. Orive, H. Pijeira: "Zeros and logarithmic asymptotics of Sobolev polynomials for exponential weights". J. Comp. Appl. Math. 233 (2009), 691-698.
  15. C. Díaz Mendoza, R. Orive, H. Pijeira: "Asymptotically extremal polynomials with respect to varying weights and application to Sobolev orthogonality". J. Math. Anal. Appl. 346 (2008), 480-488.
  16. A. Martínez Finkelshtein, R. Orive: "Riemann-Hilbert analysis for Jacobi polynomials orthogonal on a single contour". J. Approx. Theory 134/2 (2005), 137-170. See also preprint math.CA/04103205.
  17. A. B. J. Kuijlaars, A. Martínez Finkelshtein, R. Orive: "Orthogonality of Jacobi polynomials with general parameters". Electronic Trans. Numer. Anal. 19 (2005) 1-17. See also preprint math.CA/0301037.
  18. A. Martínez Finkelshtein, P. Martínez González, R. Orive: "Asymptotics of polynomial solutions of a class of generalized Lamé differential equations". Electronic Trans. Numer. Anal. 19 (2005) 18-28.
  19. A.  Bultheel, C. Díaz Mendoza, P. González Vera, R. Orive: "Orthogonal Laurent polynomials and quadrature formulas for unbounded intervals: II. Interpolatory rules". Appl. Numer. Math. 54 (2005), 39-63.
  20. C. Díaz Mendoza, P. González Vera, R. Orive: "On the convergence of two-point partial Padé for meromorphic functions of Stieltjes-type". Appl. Numer. Math. 53 (2005), 39-56.
  21. A.  Bultheel, C. Díaz Mendoza, P. González Vera, R. Orive: "Orthogonal Laurent polynomials and quadrature formulas for unbounded intervals: I. Gauss-type formulas", Rocky Mount. J. Math. 33 (2003), 585-608.
  22. J. Abouir, A. Cuyt, R. Orive: "Multivariate two-pont Padé-type and two-point Padé Approximants", Numer. Algor. 33 (2003), 11-26.
  23. A. Martínez Finkelshtein, P. Martínez González, R. Orive: "On asymptotic zero distribution of Laguerre and generalized Bessel polynomials with varying parameters", J. Comp. Appl. Math. 133 (2001), 477-487.
  24. C. Díaz Mendoza, P. González Vera, R. Orive: "Padé approximation and quadratures related to certain strong distributions", J. Comp. Appl. Math. 133 (2001), 315-329.
  25. A. Martínez Finkelshtein, P. Martínez González, R. Orive: "Zeros of Jacobi polynomials with varying non-classical parameters", in Special Functions, World Sci. Publ., River Edge NJ (2000), 98-113.
  26. A.  Bultheel, C. Díaz Mendoza, P. González Vera, R. Orive: "On the convergence of certain Gauss-type quadrature formulas for unbounded intervals", Math. Comp. 69 (2000), 721-747.
  27. C. Díaz Mendoza, P. González Vera, R. Orive: "Estimates of the rate of convergence for certain quadrature formulas on the half-line", Contemp. Math. 236 (1999), 85-110.
  28. C. Díaz Mendoza, P. González Vera, R. Orive: "Two-point Padé-type Approximation to the Cauchy Transform of certain strong distributions", J. Comp. Appl. Math. 105 (1999), 229-243.
  29. A.  Bultheel, C. Díaz Mendoza, P. González Vera, R. Orive: "Quadrature on the half-line and Two-point Padé Approximation to Stieltjes functions. Part III: The unbounded case", J. Comp. Appl. Math. 87 (1997), 95-117.
  30. A.  Bultheel, C. Díaz Mendoza, P. González Vera, R. Orive: "Quadrature on the half-line and Two-point Padé Approximation to Stieltjes functions. II: Convergence", J. Comp. Appl. Math. 77 (1997), 53-76.
  31. C. Díaz Mendoza, P. González Vera, R. Orive: "On the convergence of Two-point Padé Approximants", Numer. Matem. 72 (1996), 295-312.
  32. P. González Vera, M. Jiménez Paiz, G. López Lagomasino, R. Orive: "Onthe convergence of quadrature formulas connected with multipoint Padé-type Approximants", J. Math. Anal. Appl. 202 (1996), 747-775.
  33. J. Abouir, A. Cuyt, P. González Vera, R. Orive: "On the convergence of general order multivariate Padé-type Approximants", J. Approx. Theory 86 (1996), 216-228.
  34. A. Bultheel, P. González Vera, R. Orive: "Quadrature on the half-line and Two-point Padé Approximation to Stieltjes functions. Part I: Algebraic aspects", J. Comp. Appl. Math. 65 (1995), 57-72.
  35. P. González Vera, G. López Lagomasino, R. Orive, J. C. Santos: "On the convergence of quadrature formulas for complex weight functions", J. Math. Anal. Appl. 189 (1995), 514-532.
  36. P. González Vera, R. Orive: "Optimization of Two-point Padé-type Approximants", J. Comp. Appl. Math. 50 (1994), 325-337.
  37. P. González Vera, R. Orive: "Padé approximation and numerical inversion of the Laplace Transform", in Proc. Second International Colloquium on Numerical Analysis (Plovdiv, 1993), VSP, Utrecht (1994), 73-82.
  38. R. Orive, P. González Vera: "On the convergence of bivariate Two-point Padé Approximants", Appl. Numer. Math. 10 (1992), 497-508.
  39. R. Orive, P. González Vera: "On a family of multivariate Two-point Rational Approximants", Appl. Numer. Math. 9 (1992), 493-510.
  40. R. Orive, P. González Vera: "On the convergence of certain multivariate rational approximants", J. Inst. Maths.& Comp. Sc. Vol. 1-2, No. 1 (1991), 31-40.

 

  Some recent talks...

 

  1. "On external fields created by point masses", Invited Colloquium, Dept. Mathematics, IPFW (Indiana, USA), May 2016.
  2. "On discrete and continuous equilibrium potentials. Applications", Colloquium Dept. Mathematics, University of Beograd (Serbia), November 2015.
  3. "On equilibrium problems in the real axis", II Midwestern Workshop on Asymptotic Analysis (II MWAA), Indiana Univ., Bloomington (USA), October 9-11 2015. 
  4. "On a variation on the classical Stieltjes electrostatic model", Invited Colloquium, Dept. Mathematics, IPFW (Indiana, USA), October 2015. 
  5. "Equilibrium measures in the presence of certain rational external fields", Constructive Functions 2014, Vanderbilt Univ. (Nasville, Tennesse, USA), May-June 2014.
  6. "The support of the equilibrium measure in a polynomial external field", OSCA 2012, Copenhagen (Denmark), June 2012. 
  7. "Laguerre polynomials with non-classical parameters. The critical case", OPSFA 11, Univ. Carlos III (Madrid), August-September 2011. 

 

 

 

Docencia

Métodos Numéricos I (2º Grado en Matemáticas)

Guía Docente

Hojas de Problemas: Módulo I, Módulo IIProblemas Temas 3-5.

Notas: Seguimientos, Notas finales junio 2012, julio 2012, septiembre 2012, notas finales junio 2013, notas finales julio 2013, septiembre 2013primer seguimiento 2013/14examen final primer llamamiento 2013/14 examen final segundo llamamiento 2013/14notas finales enero 2014notas junio 2014julio 2014enero 2015, notas finales enero 2015, junio 2015julio 2015

Prácticas: Práctica 1 (Newton-Raphson y Secante)Práctica 2 (Jacobi y Gauss-Seidel)


 


 

 

Last Updated on Friday, 26 October 2018 16:49